Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 68595, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/68595

A radical for right near-rings: The right Jacobson radical of type-0

1Department of Mathematics, PG Centre, PB Siddhartha College of Arts and Sciences, Vijayawada, Andhra Pradesh 520010, India
2PG Department of Mathematics, JKC College, Guntur, Andhra Pradesh 522006, India

Received 23 July 2005; Revised 19 July 2006; Accepted 25 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • K. Siva Prasad, and T. Srinivas, “Kurosh-Amitsur right Jacobson radicals of type-1 and 2 for right near-rings,” Results In Mathematics, vol. 51, no. 3-4, pp. 309–317, 2008. View at Publisher · View at Google Scholar
  • Ravi Srinivasa Rao, K. Siva Prasad, and T. Srinivas, “Kurosh-Amitsur Right Jacobson Radical of Type 0 for Right Near-Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, pp. 1–6, 2008. View at Publisher · View at Google Scholar
  • Akhilesh Prasad, and V. K. Singh, “Boundedness of pseudo-differential operator associated with fractional Hankel transform,” Fractional Calculus and Applied Analysis, vol. 17, no. 1, pp. 154–170, 2014. View at Publisher · View at Google Scholar
  • Ravi Srinivasa Rao, and Korrapati Siva Prasad, “Special right jacobson radicals for right near-rings,” Kyungpook Mathematical Journal, vol. 54, no. 4, pp. 595–606, 2014. View at Publisher · View at Google Scholar